Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups
Author(s)
Helgason, Sigurdur
DownloadHelgason-1973-Paley.pdf (351.1Kb)
Metadata
Show full item recordDescription
First published in the Bulletin of the American Mathematical Society in Vol.79, 1973, published by the American Mathematical Society
Date issued
1973Department
Massachusetts Institute of Technology. Department of MathematicsPublisher
American Mathematical Society
Citation
Bulletin of the American Mathematical Society 79 (1973), 129-132
Keywords
Paley-Wiener Themorems, invariant differential operators, symmetric spaces, lie groups